# SDR DL72S001597

- Difficulty date: August 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- Aircraft time: 69,764 hours, 54,072 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 5316E
- Part serial: 066
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK STRONG SMELL OF FUMES FROM FORWARD GALLEY AREA.  COULD NOT DUPLICATE.  REPLACED F/C OVEN, COFFEE DISPENSER AND GALLEY LIGHT BULB ,PRECAUTIONARY.  SUSPECT OVEN MAY HAVE GOTTEN TOO HOT.  S/O SAID SMELL WAS NOT ELECTRICAL OR FROM THE AIR CONDITIONING.
